| Model Number |
VICMO 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that on 30-oct-2023 a 12.6mm, vicmo12.6, -14.50 diopter, implantable collamer lens tore/broke during injection/delivery into the eye.The lens was implanted and removed intraoperatively with no patient injury.On (b)(6) 2023 a replacement lens was implanted and the problem resolved.Cause of event was unknown.